# SDR ASAA0380074

- Difficulty date: January 12, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 592600335
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, AFT CARGO BAY BARRIER DOOR HINGE CRACKED.  REPLACED HINGE PER SRM 51-30-1.  (M)
